# SDR CALA2021041600468

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 71,247 hours, 14,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Flight Deck Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR ENTRY LOCK SYSTEM INOP CB T4 OUT FLIGHT DECK DOOR LOCK LATCH HAS BURNING ODUR. ATTEMPTED TO RESET C/B BUT C/B TRIPS AFTER 2 SECONDS. BACK OF C/B INSPECTED FOR SIGNS OF OVERHEATING NONE FOUND. FLIGHT DECK DOOR ACCESS SYSTEM MEASURE.DOOR DEADBOLT VERIFIED TO OPERATE NORMALLY, PLACARD LOCK AND CONTROL PULLED AND COLLARED AS PRECAUTIONARY DEACTIVATED AND MEL 5251C C/B''S T4 AND T5 ON P11 FOR FLIGHT DECK APPLIED.  APPROVED MEL 5251C DEFERRED AS PER MEL. SMOKE/ODUR QUESTIONAIRE COMPLETED AND FORWARDED TO TOMC AND TECH RECORDS. ESFR RAISED.
